# SDR NSVA20070060

- Difficulty date: March 13, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- Aircraft time: 26,925 hours, 31,350 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Unsecure
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF BEFORE 80 KNOTS LEFT OIL PSI CWP WARNING LIGHT ILLUMINATED.  FOUND OIL FILLER CAP OFF.  SERVICED LT ENGINE W/ 2.75 QTS BP2380.  SECURED FILLER CAP AND TEST RAN ENGINE.  NO FURTHER DISCREPANCIES NOTED.
